Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gratton, Serge

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1464
Abstract pages:199
Full texts:64
References:32
E-mail:

http://www.mathnet.ru/eng/person73381
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. H. Calandra, S. Gratton, R. Lago, X. Pinel, X. Vasseur, “Two-level preconditioned Krylov subspace methods for the solution of three-dimensional heterogeneous Helmholtz problems in seismics”, Sib. Zh. Vychisl. Mat., 15:2 (2012),  213–221  mathnet; Num. Anal. Appl., 5:2 (2012), 175–181  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021